CureZone   Log On   Join
Re: Can't lose weight, tired, and always hungry...
 
htebazile3791 Views: 8,137
Published: 15 years ago
 
This is a reply to # 858,007

Re: Can't lose weight, tired, and always hungry...


Your right none of the doctors will admit to side effects of Mirena! I just kept getting told to perservere, I have put up with the side affects almost 2 years now and i am getting it out next wednesday hooray!!!!

I used to eat whatever i liked and never put on weight now i just have to look at food and i put weight on :( going on holiday in 3 weeks hope things have settled down by the time i go, and maybe i will lose a few pounds also as i've been trying to diet for past month and have not lost anything even though i'm living on salads!

Main thing i hope for is that i will have a pain free time seem to have pain most days and it seems to get worse when i exert myself or am getting stressed.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.906 sec, (1)